PMRGCAuk
6,897 members10,874 posts

Is this recovery?

Hello Dear Friends,

I have noticed some changes and wonder if what I am seeing is part of getting better/lowering steroid dose. My face has lost it's wonderful rosy glow. I am back to buying a skin treatment. I am in the midst of going from 12 to 11 ( 4 days this week) and have had a headache off and on all day. This is unusual for me. Usually I feel like a battery that is charged at 50%. If I pace I go back to 50%. I am pretty tired and took a 2 hr nap today (another unusual event as I am not usually sleepy). I still haven't gotten the 50% recharge. I have also gone back to work for 10 hours a week to 30 hours. I am thinking that is what has really wrecked me but is the steroid dose also playing in to it all? I don't have pain and I feel much better in the morning. Am able to get up and go in an hour so some things do seem better for me. Wishing you all well. Bunnymom

10 Replies
oldestnewest

Hi bunnymom,

Would suggest the "going back to work" is the main cause for change.

If it had been me, I wouldn't have combined a taper and a increase of working hours. Would have stayed at previous dose, increased working hours, gauged how that went - and then reduced Pred if okay.

As I said before, even on low doses (after lessons learnt the hard way as usual) I didn't reduce Pred if I knew something stressful (or potentially stressful) was in the offing.

Personally I would keep at the doses you're on this week for next week, and maybe one more to see how things go, and then continue your taper. I know we can't put life on hold all the time, but sometimes we just have to adjust things to make it a bit smoother.

Hope you soon feel better.

2 likes
Reply

Thanks Dorset Lady.i am using your taper method so I will repeat a few weeks.

1 like
Reply

Good idea. Hope things soon improve.

Reply

I do have cataract surgery on Monday and was going to rest for the day and take 12 for two days. Do you think that will be enough to recover?

Reply

Hi again,

I had cataract done when I was on 9mg. Didn't take any extra - no problem, but if you feel it's necessary then take 12 by all means.

Reply

You went back to work AND reduced at the same time?????? No - not a good idea!!!!

1 like
Reply

Well I was in the middle of a reduction.

Reply

Then you stop!

Reply

I am back to 12 and feeling much better. On to surgery!

Reply

Other folk have had cataract surgery so maybe they'll come in on this. . You could try your 12 for the day you have surgery and rest and see if that seems ok. I personally think to continue that for another day is sensible. You can only try these things can't you? We're the only ones that know our bodies. I suppose the thing is to really rest that day and maybe the next as any trauma and stress adds to symptoms and if you're working more I imagine the temptation to do more on your days off must increase. So rest!! Let us know how you get on. My cataract I know is getting a little worse so I may have to face this soon. The only similar thing I've had is a tooth extraction where I rested for two days and increased slightly for those two days to allow healing. X

1 like
Reply

You may also like...